# SDR ASAA2018030924069

- Difficulty date: March 9, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT SIDE FLOOR PANEL HAS SEVERAL NUTPLATES CORRODED BETWEEN BS 767 AND 787.  ACFT GROUNDED.  REMOVED CORROSION AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. FABRICATED A REPLACEMENT IAW DWG 146A0081, REV A,  DWG #146A8123, REV--.   REMOVED AND REPLACED IAW SRM 51-40-02. DWG 146A0081, REV A AND SRM 51-40-02.
